# SDR ASAA2018042324379

- Difficulty date: April 23, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 37,522 hours, 11,288 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Compensator
- Condition: Failed
- Location: Nr 2 Fuel Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED A TANK AND COMPENSATOR UNITS TEST OF THE NR 2 TANK IAW AMM 28-41-21-710-801.  FOUND THE TU NR 3 TO BE OUT OF LIMITS. REPLACED TU IAW AMM 28-41-21/401.  LEAK CHECKED GOOD. NR 2 FQIS CHECKED GOOD IAW AMM 28-41-00-710-801. NR 2 FQIS SYSTEM TEST PASSED IAW AMM 28-41-00-730-801. ACFT  GROUNED.
